# SDR AWXA200500984

- Difficulty date: July 14, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Part serial: 268
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK, DISCOVERED FOUR CRACKS IN THE NR 1 SLAT, .250 INCHES IN LENGTH, LOCATED AT THE LOWER SKIN AT OUTBOARD END SS 385.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SLAT IAW BOEING 737-300 AMM 27-81-21-004-001 AND 27-81-21-404-002.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 737-300 AMM 27-81-00-825-018.
